# SDR AALA202506092436

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 48,481 hours, 19,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Tie Clip
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HAS BROKEN COVER CLIP. REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010.
